# SDR ASAA2025081460148

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 51,598 hours, 18,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT 16A FELL OFF. GROUNDED - YES. RE-INSTALLED ROW 16 LH EMERGENCY EXIT SIGN LENS - LIGHTS OPS CHECK GOOD PER AMM 33-51-01.
